# SDR 05FDEA00513

- Difficulty date: March 15, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310
- Aircraft serial: 331
- Aircraft time: 29,186 hours, 13,128 cycles
- Engine: Pwa JT9D*
- Engine time: 33,712 hours, 19,074 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RTO RPLB RWY 25 AT 95 KTS WITH A OIL PRESSURE HIGH INDICATION ON LOWER FORWARD INSTRUMENT PANEL.  LIGHT OUT AFTER SEVERAL SECONDS.  DRAINED ENG NR 1 OIL TANK PERFORMED SNIFF CHECK, NO FUEL  CONTAMINATION NOTED.  REMOVED AND REPLACED OIL PRESS  TRANSMITTER PER AMM 79-33-11-4.  RAN NR 1 ENGINE PER A310 JRH AT TAKEOFF POWER, EPR = 1.27 AT 24 DEG C, ALL PARAMETERS NORMAL; NO HIGH OIL PRESSURE WARNING LIGHTS, ILLUMINATED.  A/C OK FOR SERVICE.  AMT'S 354575, 366556, 472875 AND 559576.  PREMATURE REMOVAL/INSTALLATION  OFF MFG VT0304S POS P1 SRL 480 TAG A41053 ON MFG VT0304S SRL 671 TAG 787111.
